# SDR ASAA2015051911780

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 27,099 hours, 8,395 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK IN REF FIM 21-62 TASK 848. NO FAULTS NOTED. NO HISTORY IN LAST 30 DAYS.
